EconPapers    
Economics at your fingertips  
 

Weighted Composition Operators on the Zygmund Space

Shanli Ye and Qingxiao Hu

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

We characterize the boundedness and compactness of the weighted composition operator on the Zygmund space ð ’µ = { ð ‘“ ∈ ð » ( ð · ) ∶ s u p 𠑧 ∈ ð · ( 1 − | 𠑧 | 2 ) | ð ‘“ î…ž î…ž ( 𠑧 ) | < ∞ } and the little Zygmund space ð ’µ 0 .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/462482.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/462482.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:462482

DOI: 10.1155/2012/462482

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:462482